# SDR UPS03840388

- Difficulty date: March 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  A/C COMPARTMENT AT FS 25 L23L FRAME IS CORRODED BEHIND WIRE BUNDLE.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  CUT OUT DAMAGE AND FAB REPAIR DOUBLER IAW UPS EO DC8310-11728/DWG DC8-53A-011.  HEAT TREAT TO T6 IAW TPS 1003 REV A.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED WITH HI-LOKS IAW DC8 SRM 51-1-20D.
